umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A note on the Carleman condition for determinacy of moment problems
Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
1987 (English)In: Arkiv för matematik, ISSN 0004-2080, Vol. 25, no 2, 289-294 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Djursholm, Sweden: Institut Mittag-Leffler , 1987. Vol. 25, no 2, 289-294 p.
Keyword [en]
Moment problem, determinacy, Carleman condition
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:umu:diva-19931OAI: oai:DiVA.org:umu-19931DiVA: diva2:207740
Available from: 2009-03-12 Created: 2009-03-12

Open Access in DiVA

No full text

Authority records BETA

Sjödin, Tord

Search in DiVA

By author/editor
Sjödin, Tord
By organisation
Mathematics and Mathematical Statistics
In the same journal
Arkiv för matematik
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 58 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf